Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 1990, Volume 47, Issue 1, Pages 39–46 (Mi mzm3137)  

This article is cited in 6 scientific papers (total in 6 papers)

A variational description of the spectra of totally positive matrices, and extremal problems of approximation theory

A. P. Buslaev

Moscow State Automobile and Road Technical University
Full-text PDF (659 kB) Citations (6)
Received: 29.12.1988
English version:
Mathematical Notes, 1990, Volume 47, Issue 1, Pages 26–31
DOI: https://doi.org/10.1007/BF01157280
Bibliographic databases:
UDC: 512.6+517.9
Language: Russian
Citation: A. P. Buslaev, “A variational description of the spectra of totally positive matrices, and extremal problems of approximation theory”, Mat. Zametki, 47:1 (1990), 39–46; Math. Notes, 47:1 (1990), 26–31
Citation in format AMSBIB
\Bibitem{Bus90}
\by A.~P.~Buslaev
\paper A~variational description of the spectra of totally positive matrices, and extremal problems of approximation theory
\jour Mat. Zametki
\yr 1990
\vol 47
\issue 1
\pages 39--46
\mathnet{http://mi.mathnet.ru/mzm3137}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1048260}
\zmath{https://zbmath.org/?q=an:0797.41021}
\transl
\jour Math. Notes
\yr 1990
\vol 47
\issue 1
\pages 26--31
\crossref{https://doi.org/10.1007/BF01157280}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1990EA94100004}
Linking options:
  • https://www.mathnet.ru/eng/mzm3137
  • https://www.mathnet.ru/eng/mzm/v47/i1/p39
  • This publication is cited in the following 6 articles:
    1. A. P. Buslaev, “Use of the Lagrange method in nonlinear analysis”, Math. Notes, 59:3 (1996), 234–240  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Allan Pinkus, Total Positivity and Its Applications, 1996, 477  crossref
    3. A. P. Buslaev, “On sufficient condition for coincidence of a spectrum and width”, Math. Notes, 56:2 (1994), 862–864  mathnet  crossref  mathscinet  zmath  isi
    4. Nguyen Thien Nam, “Spectrum of nonlinear integral equations and the widths of function classes”, Math. Notes, 53:4 (1993), 424–429  mathnet  crossref  mathscinet  zmath  isi  elib
    5. A. P. Buslaev, V. M. Tikhomirov, “Spectra of nonlinear differential equations and widths of Sobolev classes”, Math. USSR-Sb., 71:2 (1992), 427–446  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. A. P. Buslaev, “Non-linear spectra of matrices and extremal problems”, U.S.S.R. Comput. Math. Math. Phys., 30:3 (1990), 117–126  mathnet  crossref  mathscinet  zmath
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:273
    Full-text PDF :101
    First page:1
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025